MathSciNet Relay Station
MathSciNet bibliographic data
MR771043 (87a:11028) 11D99 (11J99 11Y60 30D15)
Gramain, F.; Weber, M. Computing an arithmetic constant related to the ring of Gaussian integers. Math. Comp. 44 (1985), no. 169, 241–250, S13–S16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement